PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A $p$-adic Stark conjecture in the rank one setting

Volume 193 / 2020

Joseph W. Ferrara Acta Arithmetica 193 (2020), 369-417 MSC: Primary 11F67; Secondary 11R42. DOI: 10.4064/aa190212-15-8 Published online: 17 February 2020


We give a new definition of a $p$-adic $L$-function for a mixed signature character of a real quadratic field and for a nontrivial ray class character of an imaginary quadratic field. We then state a $p$-adic Stark conjecture for this $p$-adic $L$-function. We prove the conjecture in the case when $p$ is split in the imaginary quadratic field by relating our construction to Katz’s $p$-adic $L$-function. We also provide numerical evidence for our conjecture in three examples.


  • Joseph W. FerraraDepartment of Mathematics
    University of California San Diego
    9500 Gilman Dr # 0112
    La Jolla, CA 92093, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image